Jump to content

Photo
Accutane

Accutane For A Fourth Time?

adult acne

1 reply to this topic

#1 TigerEyes86

TigerEyes86

    New Member

  • New Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Gender:Female
  • Location:Victoria, B.C.
  • Joined: 25-August 13

Posted 25 August 2013 - 11:11 PM

So I am exasperated writing this and my self confidence is at an all time low right now. I have been struggling with acne since I was about 12/13 years old and I am now 27. I have horrible cystic acne that has recently gotten quite bad again (I am not sure why or what has changed). I have been on every prescription under the sun... I recently did a long round of Spironolactone which helped a bit but not a ton, and it seems a few months after coming off of it this is now happening. I am currently using the Rx Aczone on my face which is producing little results. I am totally frustrated!! I was at a wedding yesterday where my four year old nephew pointed out "You have a lot of bumps on your face!" and I went and cried because I am so self conscious about it right now.

 

I have two problems though when it comes to treatments. One is that I am deathly allergic to the tetracycline family (I mean anaphylaxis, in the hospital getting an epi-pen allergic) so that is out. The other is that, although I don't really want to go back on accutane again because of the side effects, I am now wanting to as it is the only thing that has ever worked in the past. The only problem though is that over the years I have been on it THREE times. So I'm not even sure if they'll prescribe it to me again. It does clear up my cysts for a year or two, they just always seem to return some time later cry.gif

 

Does anyone have experience with multiple rounds of accutane (like more than three times) or know anything about this? Any opinions on what I should do/try?

 

Thanks so much everyone!!



#2 Samcro

Samcro

    RobMeredith1983 on FB :)

  • Members
  • Posts & Likes
    Posts: 54
    Blog Entries: 1
    Likes: 5
About Me
  • Gender:Male
  • Location:Wales, UK
  • Joined: 28-March 13

Posted 30 August 2013 - 09:43 AM

So I am exasperated writing this and my self confidence is at an all time low right now. I have been struggling with acne since I was about 12/13 years old and I am now 27. I have horrible cystic acne that has recently gotten quite bad again (I am not sure why or what has changed). I have been on every prescription under the sun... I recently did a long round of Spironolactone which helped a bit but not a ton, and it seems a few months after coming off of it this is now happening. I am currently using the Rx Aczone on my face which is producing little results. I am totally frustrated!! I was at a wedding yesterday where my four year old nephew pointed out "You have a lot of bumps on your face!" and I went and cried because I am so self conscious about it right now.

 

I have two problems though when it comes to treatments. One is that I am deathly allergic to the tetracycline family (I mean anaphylaxis, in the hospital getting an epi-pen allergic) so that is out. The other is that, although I don't really want to go back on accutane again because of the side effects, I am now wanting to as it is the only thing that has ever worked in the past. The only problem though is that over the years I have been on it THREE times. So I'm not even sure if they'll prescribe it to me again. It does clear up my cysts for a year or two, they just always seem to return some time later cry.gif

 

Does anyone have experience with multiple rounds of accutane (like more than three times) or know anything about this? Any opinions on what I should do/try?

 

Thanks so much everyone!!

 

Hi there,

 

Sorry to hear you're having such a rough time at the moment.  Have you considered a low dosage of 'tane?  I'm currently on my 4th course (my first to be a low long treatment), and its working terrifically, with little to no side effects.  Please feel free to look at my profile for my 'journey' etc and message me if you have any questions I may be able to help you with.

 

Hope you find the solution soon.

Rob




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users